# SDR DXTA2025052303566

- Difficulty date: May 20, 2025
- Submitted: May 23, 2025
- Operation: Air carrier
- Aircraft: N532QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0073
- Aircraft time: 8,271 hours, 5,412 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Controller
- Part number: 89993241
- Part serial: 0231
- Condition: Failed
- Location: Te Flaps
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING NORMAL CRUISE AT FL410 THE FLAPS FAIL CAS ILLUMINATED. WE WERE ROUGHLY 100 NM SOUTHEAST OF ATL AT THE TIME OF THE EVENT. THE FLAPS FAIL QRH WAS PERFORMED AND THE FLAP RESET BOTTOM FAILED TO RESOLVE THE ISSUE. PRECAUTIONARY LANDING WAS MADE IN KBNA. CORRECTIVE ACTION; REPLACED FLAP CONTROLLER. PERFORMED MULTIPLE SATISFACTORY OPS CHECKS. WORK PERFORMED IAW CE-680A AMM 27-50-25 AND 27-50-00.
